Delirium after abrupt withdrawal from doxepin: Case report

A. B. Santos, L. McCurdy

Research output: Contribution to journalArticle

21 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)239-240
Number of pages2
JournalAmerican Journal of Psychiatry
Volume137
Issue number2
DOIs
StatePublished - Jan 1 1980

Fingerprint

Doxepin
Adjustment Disorders
Substance Withdrawal Syndrome
Delirium

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Delirium after abrupt withdrawal from doxepin : Case report. / Santos, A. B.; McCurdy, L.

In: American Journal of Psychiatry, Vol. 137, No. 2, 01.01.1980, p. 239-240.

Research output: Contribution to journalArticle

Santos, A. B. ; McCurdy, L. / Delirium after abrupt withdrawal from doxepin : Case report. In: American Journal of Psychiatry. 1980 ; Vol. 137, No. 2. pp. 239-240.
@article{dddb7656eb8c4233ac9fff6b818386dc,
title = "Delirium after abrupt withdrawal from doxepin: Case report",
author = "Santos, {A. B.} and L. McCurdy",
year = "1980",
month = "1",
day = "1",
doi = "10.1176/ajp.137.2.239",
language = "English (US)",
volume = "137",
pages = "239--240",
journal = "American Journal of Psychiatry",
issn = "0002-953X",
publisher = "American Psychiatric Association",
number = "2",

}

TY - JOUR

T1 - Delirium after abrupt withdrawal from doxepin

T2 - Case report

AU - Santos, A. B.

AU - McCurdy, L.

PY - 1980/1/1

Y1 - 1980/1/1

UR - http://www.scopus.com/inward/record.url?scp=0018862843&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018862843&partnerID=8YFLogxK

U2 - 10.1176/ajp.137.2.239

DO - 10.1176/ajp.137.2.239

M3 - Article

C2 - 7352585

AN - SCOPUS:0018862843

VL - 137

SP - 239

EP - 240

JO - American Journal of Psychiatry

JF - American Journal of Psychiatry

SN - 0002-953X

IS - 2

ER -